# SDR CA111020004

- Difficulty date: October 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 10,532 hours
- Engine: Allsn 250C*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206030446001F
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED DURING A REGULAR INSPECTION, A .2500" CRACK COMING FROM THE AFT LT STUD HOLD FOR THE TAIL ROTOR GEARBOX MOUNTING ON THE TAIL BOOM.
